Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 74, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 19, 2019, 8:48 AM CDT for Nowata County, Oklahoma. It took effect at Jun 20, 2019, 12:41 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2019, 8:48 AM CDT (13:48 UTC)
- In effect from
- Jun 20, 2019, 12:41 AM CDT
- Expired
- Jun 20, 2019, 3:25 PM CDT
- In force
- 15 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Nowata County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 30.53 ft at Jun 20, 2019, 9:00 AM CDT.
- Action stage
- 30 ft
- Minor stage
- 30 ft
- Moderate stage
- 32 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:07 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 19, 6:07 AM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 607 AM CDT Wed Jun 19 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Wide range of flying conditions across eastern Oklahoma and western Arkansas this morning. VFR conditions are expected across the area as we move into the late morning hours. Thunderstorms will possibly impact KFSM and KMLC again this afternoon and evening. && .PREV DISCUSSION... /Issued 246 AM CDT Wed Jun 19 2019/ DISCUSSION... Widespread convection will spread across the forecast area this morning with severe MCS tracking south of Interstate 40. Outflow boundary will settle well south of the Red River, however the boundary may lift northward by afternoon to be in vicinity of far SE OK. Several factors are favorable for svr storms to develop along this boundary by mid afternoon and spread northeast through the evening. Pending the eventual boundary location and any northward advance through the evening, the potential for severe weather may spread across far SE OK and possibly western AR. Storms that do develop are likely to be east and southeast of the forecast area by late evening. Hot and humid conditions then overspread the region Thursday and Friday as upper ridge strengthens and dewpoints remain seasonably high. There is a non zero chance of storms spreading across the area Thursday night however this forecast sided toward the more northern position of the likely MCS track. The forecast reflects the National Blend of Models solution Friday night through Tuesday. Low order precip chances Friday night into Saturday remain suspect, while widespread convection and higher precip chances continue to appear likely for the Saturday night through Sunday period. && .PRELIMINARY POINT TEMPS/POPS... TUL 84 65 91 73 / 10 10 0 10 FSM 86 68 92 75 / 70 50 0 10 MLC 85 67 90 75 / 60 50 10 10 BVO 82 64 89 72 / 10 0 0 10 FYV 81 64 88 71 / 70 20 0 10 BYV 83 64 89 70 / 70 20 0 10 MKO 84 66 90 73 / 20 20 0 10 MIO 80 63 88 72 / 20 20 0 10 F10 85 65 90 73 / 20 10 0 10 HHW 88 69 90 74 / 70 70 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....10
Hazardous weather outlook, Jun 19, 4:48 AM CDT, 4 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 448 AM CDT Wed Jun 19 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 448 AM CDT Wed Jun 19 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Mainly southeast Oklahoma and west-central Arkansas. ONSET...Ongoing and again this afternoon. HEAVY RAIN. RISK...Limited. AREA...Mainly southeast Oklahoma and west-central Arkansas. ONSET...Ongoing and again this afternoon. DISCUSSION... A thunderstorm complex is rolling across eastern Oklahoma and into western Arkansas early this morning and should exit the area by 8 am. Some of the storms could be strong to severe with strong gusty winds the concern. Additional thunderstorms will be possible again later this afternoon and evening across southeast Oklahoma and west-central Arkansas in the vicinity of a frontal boundary. These storms will have the potential to be strong to severe with strong gusty winds and large hail the main concern. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...No Hazards. FRIDAY...Thunderstorm Potential...High Wind Potential. SATURDAY...Thunderstorm Potential. SUNDAY...Thunderstorm Potential...Heavy Rain Potential. MONDAY AND TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The active weather pattern ramps back over the weekend and into early next week as a slow moving storm system affects the region. Several rounds of showers and thunderstorms will be possible. Some of the storms will be strong to severe with locally heavy rainfall also possible. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 19, 4:09 AM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
409 AM CDT Wed Jun 19 2019
OKZ067>070-072-074-191000-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Wagoner OK-
409 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...ADAIR...SOUTHEASTERN WAGONER...CHEROKEE AND EASTERN
MUSKOGEE COUNTIES UNTIL 500 AM CDT...
At 409 AM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Wagoner to near Briartown. Movement
was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Sallisaw... Stilwell...
Fort Gibson... Muldrow...
Roland... Westville...
Vian... Gore...
Porum... Okay...
Webbers Falls... Hulbert...
Watts... Gans...
Marble City... Braggs...
Tamaha... Moffett...
This includes Interstate 40 in Oklahoma between mile markers 277 and
327.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern and east central Oklahoma.
LAT...LON 3580 9450 3538 9445 3535 9473 3536 9476
3534 9478 3529 9529 3605 9532 3616 9456
TIME...MOT...LOC 0909Z 265DEG 35KT 3599 9526 3530 9522Special weather statement, Jun 19, 4:28 AM CDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
428 AM CDT Wed Jun 19 2019
ARZ001-OKZ058-063-191015-
Benton AR-Delaware OK-Ottawa OK-
428 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...CENTRAL
DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES UNTIL 515 AM CDT...
At 428 AM CDT, strong thunderstorms were located along a line
extending from 7 miles southeast of Wyandotte to 2 miles northeast of
Rose. Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Bella Vista... Jay...
Grove... Gravette...
Colcord... Maysville...
Honey Creek State Park... Dodge...
Cayuga... Zena...
Lake Eucha State Park... Cherokee City...
LAT...LON 3650 9462 3650 9437 3623 9458 3624 9501
3629 9500 3683 9462
TIME...MOT...LOC 0928Z 250DEG 24KT 3673 9462 3625 9501Special weather statement, Jun 19, 4:46 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
446 AM CDT Wed Jun 19 2019
ARZ019-020-029-OKZ072-076-191030-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
446 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...SOUTHEASTERN
CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND EASTERN LE FLORE
COUNTIES UNTIL 530 AM CDT...
At 445 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southwest of Gans to 5 miles south of Hartford
to 2 miles south of Hatfield. Movement was east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Ozark...
Charleston... Greenwood...
Barling... Pocola...
Lavaca... Spiro...
Arkoma... Panama...
Mansfield... Hackett...
Hartford... Huntington...
Bonanza... Branch...
Midland... Cameron...
This includes Interstate 540 between mile markers 5 and 14.
LAT...LON 3542 9380 3531 9381 3532 9392 3523 9392
3523 9403 3514 9403 3514 9414 3510 9414
3506 9425 3506 9423 3497 9424 3496 9437
3493 9445 3452 9446 3451 9457 3495 9459
3534 9479 3550 9386 3537 9373
TIME...MOT...LOC 0945Z 261DEG 48KT 3535 9476 3495 9440 3446 9439Special weather statement, Jun 19, 5:01 AM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 AM CDT Wed Jun 19 2019
ARZ001-010-019-020-029-OKZ063-069-072-191045-
Sebastian AR-Benton AR-Washington AR-Franklin AR-Crawford AR-
Adair OK-Sequoyah OK-Delaware OK-
501 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...WASHINGTON...SOUTHEASTERN
DELAWARE...NORTHEASTERN SEQUOYAH AND CENTRAL ADAIR COUNTIES UNTIL 545
AM CDT...
At 501 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Noel to 2 miles south of Christie
to 2 miles south of Roland. Movement was east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Fort Smith... Fayetteville...
Springdale... Rogers...
Bentonville... Van Buren...
Siloam Springs... Stilwell...
Cedarville... Mountainburg...
Natural Dam... Bella Vista...
Lowell... Farmington...
Alma... Pea Ridge...
Prairie Grove... Roland...
Gentry... Elkins...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 31.
Interstate 40 in Oklahoma between mile markers 322 and 328.
Interstate 540 between mile markers 1 and 5.
Interstate 49 between mile markers 22 and 93.
LAT...LON 3537 9454 3591 9473 3650 9454 3650 9388
3600 9397 3588 9395 3576 9396 3576 9393
3547 9388
TIME...MOT...LOC 1001Z 262DEG 32KT 3650 9446 3592 9467 3538 9450Special weather statement, Jun 19, 5:32 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
532 AM CDT Wed Jun 19 2019
ARZ019-020-029-191115-
Sebastian AR-Franklin AR-Crawford AR-
532 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...SOUTHEASTERN
CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES UNTIL 615 AM CDT...
At 532 AM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Dyer to 5 miles southeast of
Washburn. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Ozark... Charleston...
Mulberry... Dyer...
Altus... Branch...
Denning... Wiederkehr Village...
Washburn... Fort Chaffee...
Bloomer... Caulksville...
Etna... Alix...
Meg... Toney...
Peter Pender... Vesta...
Cecil... Ursula...
This includes Interstate 40 in Arkansas between mile markers 15 and
18, and between mile markers 24 and 42.
LAT...LON 3538 9371 3537 9372 3537 9375 3540 9379
3542 9380 3531 9381 3532 9392 3523 9392
3523 9402 3514 9403 3514 9410 3550 9419
3559 9370
TIME...MOT...LOC 1032Z 254DEG 33KT 3544 9411 3511 9404Special weather statement, Jun 19, 5:45 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
545 AM CDT Wed Jun 19 2019
ARZ001-002-010-011-019-020-191130-
Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR-
Crawford AR-
545 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD...WESTERN CARROLL AND
EASTERN WASHINGTON COUNTIES UNTIL 630 AM CDT...
At 545 AM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Washburn to 2 miles northwest of
Fayetteville to 2 miles east of Fern. Movement was northeast at 45
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Bella Vista... Berryville...
Huntsville... Eureka Springs...
Lowell... Farmington...
Pea Ridge... Elkins...
Tontitown... Bethel Heights...
West Fork... Cave Springs...
Greenland... Garfield...
Gateway... Winslow...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 25 and 27, and near
mile marker 29.
Interstate 49 between mile markers 46 and 90.
LAT...LON 3595 9349 3588 9351 3588 9352 3576 9352
3577 9370 3557 9371 3552 9402 3604 9430
3650 9417 3650 9361 3647 9362 3601 9345
3597 9345
TIME...MOT...LOC 1045Z 229DEG 39KT 3656 9398 3609 9420 3563 9398The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:14 PM CDT | Special Weather Statement | TSA | Osage | 46 min |
| Jun 18, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Jun 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 50 min |
| Jun 18, 8:15 PM CDT | Special Weather Statement | TSA | Washington | 30 min |
| Jun 18, 8:23 PM CDT | Tornado Warning | TSA | Osage | 40 min |
| Jun 18, 8:34 PM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| Jun 18, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 44 min |
| Jun 18, 9:19 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Jun 18, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 44 min |
| Jun 18, 9:47 PM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| Jun 18, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 39 min |
| Jun 18, 10:12 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 48 min |
| Jun 18, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 18, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 44 min |
| Jun 18, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 49 min |
| Jun 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 47 min |
| Jun 19, 2:48 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| Jun 19, 2:56 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 34 min |
| Jun 19, 3:19 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 56 min |
| Jun 19, 3:33 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa | 117 min |
| Jun 19, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 60 min |
| Jun 19, 3:53 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 52 min |
| Jun 19, 4:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 51 min |
| Jun 19, 4:28 AM CDT | Special Weather Statement | TSA | Delaware | 47 min |
| Jun 19, 5:01 AM CDT | Special Weather Statement | TSA | Adair | 44 min |
| Jun 19, 5:55 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Jun 19, 6:01 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Jun 19, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 41 min |
| Jun 19, 4:46 AM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| Jun 19, 5:32 AM CDT | Special Weather Statement | TSA | Franklin | 43 min |
| Jun 19, 5:43 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 2 hr |
| Jun 19, 5:45 AM CDT | Special Weather Statement | TSA | Madison, Washington | 45 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.